# SDR GTIA2024051138115

- Difficulty date: May 9, 2024
- Submitted: May 12, 2024
- Operation: Air carrier
- Aircraft: N953NK
- Make and model: Airbus A320-271N
- Aircraft serial: 10686
- Aircraft time: 8,604 hours, 3,561 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pressure Switch
- Part number: 4502310000
- Part serial: 74766
- Condition: Faulted
- Location: Blue Hyd Pump
- Stage of operation: CL
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: A

## Discrepancy

BLUE PUMP OVERHEAT 2 TIMES WILL CLIMBING-R&R BLUE HYD SYSTEM PRESSURE SWITCH IAW AMM 29-32-12. OP CHECK GOOD AT THIS TIME
